# SDR HEEA061327

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 214031202101
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  BAD TOOLING MAKES BEND IN RADIUS.  WHEN CLAMPED INTO PLACE FOUND RADIUS TOO TIGHT, CAUSED APPROXIMATELY .1250 INCH GAP BETWEEN BEAM AND AIRCRAFT.
